# SDR P5CA9701082

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 530-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, U/D BS 530 TO BS 550 LBL 65 SEAT TRACK CORRODED ON FLANGE AREA.  REPLACED SEAT TRACK AT BS 530 EXISTING SPLICE TO BS 560 PER BOEING SRM 53-10-05.
